# SDR 2002UALA00175

- Difficulty date: January 30, 2002
- Submitted: March 5, 2002
- Operation: Air carrier
- Aircraft: N348UA
- Make and model: Boeing 737322
- Aircraft serial: 24252
- Aircraft time: 41,362 hours, 22,170 cycles
- Engine: Ge CFM56*
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Return Line
- Part number: AS1633A10H0160
- Condition: Leaking
- Location: Nr 1 Csd
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

UNSCHEDULED LANDING DUE TO NR 1 GENERATOR WENT OFF LINE.  TROUBLESHOOTING ISOLATED THE SOURCE OF THE GENERATOR DROPPING OFF-LINE TO AN OIL LEAK OF THE NR 1 ENGINE GENERATOR CONSTANT SPEED DRIVE (CSD) OIL COOLING RETURN LINE.  THE LINE WAS REPLACED, AND THE CSD WAS SERVICED TO PROPER OIL LEVEL.  MAINTENANCE ALSO VERIFIED THAT THE GENERATOR AND EXCITER LEADS WERE PROPERLY TORQUED, AND THE ENGINE FIREWALL AND WING DISCONNECT FEEDER CONNECTORS SHOWED NO SIGNS OF ARCING OR PITTING / DAMAGE.
